# SDR CA051112002

- Difficulty date: November 2, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Broken
- Location: Rt Engine
- Component: Engine, Ge
- Component part number: CF343B1
- Stage of operation: AP
- How discovered: V
- Nature of condition: D, Y
- Precautionary procedure: O

## Discrepancy

(CAN) AC WAS BEING FERRIED SOUTH TO BASE WITH MISSING BLOCKER DOOR, WITH T/R BEING DEFERRED IAW MEL IN ORDER TO BE REPAIRED, DIDN'T HAVE BLOCKER DOOR IN STOCK. ON ITS WAY TO DESTINATION, CREW HEARD A LOUD BANG DURING DESCENT, RT ENGINE FLAMED OUT ON ITS OWN.  CREW RAN QRH PROCEDURES FOR SINGLE ENGINE LANDING AND LANDED AT DESTINATION W/O ANY INCIDENT. IN BASE HANGAR, FIRST LOOK AT THIS ENGINE SHOWED THAT THERE WERE AT LEAST 1 OR 2 STAGE 2 GUIDE VANES, LEVER ARMS THAT GOT LOOSE OR DISCONNECTED FROM ACTUATING RING AND THEN GOT SWALLOWED BY ENGINE, ALONG WITH VANES. FURTHER INSP ALSO REVEALED THAT STAGE 9 WAS COMPLETELY GONE. ENGINE WAS REMOVED AND REPLACED, AC IS BACK IN SERVICE. (SEE ALSO: US #2005110900025)
